Alert archive / North Carolina / Flash Flood Watches in 2015

Flash Flood Watch 1, NWS Raleigh, NC

June 27, 201531 counties in North Carolina

NWS Raleigh, NC issued this flash flood watch at Jun 27, 2015, 2:07 AM EDT for 31 counties in North Carolina. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Jun 27, 2015, 2:07 AM EDT (06:07 UTC)
Expired
Jun 27, 2015, 10:10 PM EDT
In force
20 hr
Issued by
NWS Raleigh, NC
Flood severity
None
All 31 counties

Alamance County, NC, Anson County, NC, Chatham County, NC, Cumberland County, NC, Davidson County, NC, Durham County, NC, Edgecombe County, NC, Forsyth County, NC, Franklin County, NC, Granville County, NC, Guilford County, NC, Halifax County, NC, Harnett County, NC, Hoke County, NC, Johnston County, NC, Lee County, NC, Montgomery County, NC, Moore County, NC, Nash County, NC, Orange County, NC, Person County, NC, Randolph County, NC, Richmond County, NC, Sampson County, NC, Scotland County, NC, Stanly County, NC, Vance County, NC, Wake County, NC, Warren County, NC, Wayne County, NC, Wilson County, NC

The radar

The Raleigh/Durham radar (KRAX), 45 km from the middle of the area, began a volume at 06:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 6.1 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2015-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 536 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2015-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
536 J/kg
Mixed-layer CIN
-135 J/kg
Mixed-layer LCL
1418 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.9

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this flash flood watch went out at Jun 27, 1:35 AM EDT, 32 minutes earlier.

Area forecast discussion, Jun 27, 1:35 AM EDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
135 AM EDT SAT JUN 27 2015

.SYNOPSIS...A STRONG COLD FRONT WILL PUSH THROUGH OUR
REGION THIS AFTERNOON AND EVENING. HIGH PRESSURE WILL
FOLLOW THE FRONT FOR SUNDAY AND MONDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 125 AM SATURDAY...

ONGOING CONVECTION WILL CONTINUE FROM SOUTHWEST TO NORTHEAST THROUGH
APPROXIMATELY 09Z TONIGHT...SUPPORTED BY A PRE-FRONTAL TROUGH MOVING
THROUGH THE AREA. HEAVY RAIN (WHICH MAY RESULT IN LOCALIZED
FLOODING)...STRONG WINDS...AND FREQUENT LIGHTNING ARE POSSIBLE. IN
THE WAKE OF THE CONVECTION...SOME FOG/STRATUS COULD DEVELOP IN THE
PRE-DAWN HOURS...ESPECIALLY IN LOCATIONS THAT RECEIVED RAIN.
LOWS IN THE LOW TO MID 70S EXPECTED.

CENTRAL NC IS UNDER A SLIGHT RISK FOR SEVERE WEATHER ON SATURDAY AS
AN UPPER LEVEL TROUGH BEGINS TO DIG INTO THE SOUTHEAST AND A SURFACE
LOW AMPLIFIES OVER THE OHIO VALLEY. THE ATTENDANT COLD FRONT IS
PROGGED TO SWING THROUGH THE CWA ON SATURDAY EVENING. PRIOR TO THAT
HAPPENING...DIURNAL DESTABILIZATION AND INCREASING MOISTURE
TRANSPORT WILL HELP CONVECTION TO BEGIN DEVELOPING ACROSS THE CWA BY
EARLY AFTERNOON. WHAT WILL START AS SCATTERED SHOWERS AND
THUNDERSTORMS WILL GRADUALLY BECOME MORE ORGANIZED INTO CLUSTERS AND
SMALL LINE SEGMENTS WHICH WILL BEGIN TO MOVE EAST AS FORCING FROM
THE FRONT GETS CLOSER. BY EVENING...THE MAIN COLD FRONT WILL BEGIN
TO MOVE THROUGH THE AREA SUPPORTING A QUASI-LINEAR CONVECTIVE SYSTEM
THAT WILL BE CAPABLE OF PRODUCING SEVERE WEATHER...MOST LIKELY IN
THE FORM OF DAMAGING WINDS ALONG BOWING SEGMENTS OF THE LINE.
CONVECTIVE ALLOWING MODELS HAVE BEEN CONSISTENTLY SHOWING A SIMILAR
EVOLUTION OF THE CONVECTION AND THIS IS SUPPORTED BY THE LARGER
SCALE MODELS SO CONFIDENCE IS FAIRLY HIGH AT THIS TIME. IN ADDITION
TO DAMAGING WINDS...SECONDARY THREATS WILL BE FROM LARGE HAIL AND
POTENTIALLY A BRIEF TORNADO...MOST LIKELY ALONG THE LINE OF
CONVECTION. THE SYSTEM WILL MOVE THROUGH FAIRLY QUICKLY SO FLOODING
DOES NOT LOOK PARTICULARLY LIKELY BUT URBAN AREAS AND PLACES WHERE
ANTECEDENT CONDITIONS ARE FAIRLY WET COULD BECOME SUBJECT TO
FLOODING.

TIMING OF THE SYSTEM SHOULD HAVE CONVECTION STARTING ACROSS THE CWA
AROUND 18Z...WITH THE MAIN FRONTAL BOUNDARY MOVING THROUGH THE TRIAD
AROUND 00Z ON SUNDAY WITH THE TRIANGLE AFFECTED JUST BEFORE MIDNIGHT
AND OUT OF THE EASTERN PORTION OF THE AREA BY 6Z ON SUNDAY. WITH
MORE CLOUD COVER BY AFTERNOON...HIGHS ON SATURDAY WILL ONLY GET INTO
THE MID 80S ACROSS THE NORTH TO NEAR 90 IN THE SOUTH. LOWS ON SUNDAY
MORNING WILL BE DEPENDENT UPON THE TIMING OF THE FRONT WITH THE
TRIAD MOST LIKELY IN THE LOWER 60S TO LOWER 70S IN THE EAST.

&&

.SHORT TERM /SUNDAY AND SUNDAY NIGHT/...
AS OF 130 AM SATURDAY...

THE STRONG COLD FRONT SHOULD BE OFFSHORE BEGINNING SUNDAY. OTHER
THAN A SLIGHT CHANCE OF AN EARLY SHOWER OR STORM IN THE SE... PARTLY
TO MOSTLY SUNNY SKIES WILL PREVAIL. MUCH DRIER AIR WITH DEW POINTS
IN THE 40S AND 50S WILL OVERSPREAD OUR REGION SUNDAY. COMBINED WITH
HIGHS ONLY IN THE 80S... THIS WILL FEEL MUCH BETTER THAN IN RECENT
WEEKS. THE LONG STRING (15 DAYS OR SO) OF 90 DEGREE HEAT SHOULD ALSO
BE BROKEN FOR MANY SITES ACROSS OUR REGION.

A CLEAR AND COOL NIGHT IS EXPECTED SUNDAY NIGHT. LOWS 55-60 IN THE
RURAL AREAS OF THE NORTH AND WEST ZONES... WITH 60-65 IN THE SE AND
IN URBAN CENTERS.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
AS OF 135 AM SATURDAY...

THE DRIER AIR IS EXPECTED TO PERSIST INTO MONDAY AND TUESDAY.
HOWEVER... THE TEMPERATURES WILL SLOWLY MODERATE BACK TO READINGS
THAT ARE ABOVE NORMAL MONDAY AND TUESDAY WHEN HIGHS SHOULD AGAIN
REACH OR EXCEED 90 IN ALL BUT THE NW PIEDMONT. LOWS WILL MODERATE
INTO THE MID TO UPPER 60S BY TUESDAY MORNING AS WELL.

WEDNESDAY THROUGH FRIDAY... THERE IS A CHANCE OF MAINLY AFTERNOON
AND EVENING THUNDERSTORMS EACH DAY AS A PIEDMONT TROUGH IS FORECAST
TO SET UP WEDNESDAY. THIS SHOULD ACT TO BE LIFTING MECHANISM AND
FOCUS. BY THURSDAY AND FRIDAY... A COLD FRONT IS EXPECTED TO
POSSIBLY APPROACH THE NC/VA BORDER DURING MAX HEATING THURSDAY...
AND IT MAY LINGER INTO FRIDAY. THE POP SHOULD BE AROUND 40-50 ACROSS
THE NORTH AND IN THE SE (SEABREEZE)... WITH A MINIMUM 30 IN THE SW
PIEDMONT. HIGHS RETURN TO THE LOWER TO MID 90S WITH LOWS IN THE
LOWER TO MID 70S.

&&

.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
AS OF 755 PM FRIDAY...

24-HOUR TAF PERIOD: THUNDERSTORMS CONTINUE TO IMPACT THE KFAY
TERMINAL AS OF 00Z...WITH OTHER SCATTERED STORMS THROUGHOUT CENTRAL
NC. THESE STORMS WILL LIKELY CONTINUE FOR THE NEXT FEW HOURS... FROM
APPROX THE KINT TO KFAY AND POINTS SOUTH AND EAST. EXPECT A LULL IN
CONVECTION OVERNIGHT...ALTHOUGH THERE IS A CHANCE...BEST WHERE
PRECIP HAS OCCURRED...FOR SOME REDUCED CIGS AND VISBYS LATE TONIGHT
INTO EARLY SATURDAY MORNING. MEANWHILE...ANOTHER ROUND OF SHOWERS
AND STORMS WILL MOVE INTO THE REGION AHEAD OF AN APPROACHING COLD
FRONT DURING THE EARLY MORNING HOURS. EXPECT A BREAK IN CONVECTION
DURING THE MORNING HOURS...WITH MUCH BETTER CHANCES FOR SHOWERS AND
THUNDERSTORMS (AND A GOOD CHANCE OF SEVERE WEATHER) SATURDAY AFT IN
THE WEST THROUGH THE EARLY MORNING HOURS ON SUNDAY IN THE EAST.

LOOKING AHEAD: CONDITIONS SHOULD RETURN TO VFR ON SUNDAY WITH THE
FIRST HALF OF THE WORK WEEK LOOKING VERY NICE WITH A MORE UNSETTLED
PATTERN RETURN FOR THE SECOND HALF OF THE WEEK.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...PWB
NEAR TERM...RAH
SHORT TERM...PWB
LONG TERM...PWB
AVIATION...RAH
Hazardous weather outlook, Jun 26, 10:21 PM EDT, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
1021 PM EDT FRI JUN 26 2015

NCZ007>011-021>028-038>043-073>078-083-086-088-089-280230-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE-
JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-HOKE-
CUMBERLAND-SAMPSON-
1021 PM EDT FRI JUN 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE SATURDAY
AFTERNOON AHEAD OF A COLD FRONT. LARGE HAIL...DAMAGING WINDS...AND
ISOLATED TORNADOES ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ084-085-280230-
RICHMOND-SCOTLAND-
1021 PM EDT FRI JUN 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TONIGHT.

A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 AM EDT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE SATURDAY
AFTERNOON AHEAD OF A COLD FRONT. LARGE HAIL...DAMAGING WINDS...AND
ISOLATED TORNADOES ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 27, 12:18 AM EDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1218 AM EDT SAT JUN 27 2015

NCZ008>010-026-270515-
VANCE NC-WARREN NC-GRANVILLE NC-FRANKLIN NC-
1218 AM EDT SAT JUN 27 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT PORTIONS OF VANCE...
WESTERN WARREN...GRANVILLE AND NORTHWESTERN FRANKLIN COUNTIES UNTIL
115 AM EDT...

AT 1218 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES WEST
OF OXFORD TO NEAR KITTRELL TO NEAR WAKE FOREST...AND MOVING NORTHEAST
AT 25 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
HENDERSON...OXFORD...FRANKLINTON...NORLINA...KITTRELL...
YOUNGSVILLE...STOVALL...MIDDLEBURG...SOUTH HENDERSON AND OAK HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
50 MPH ARE CAPABLE OF KNOCKING DOWN TREE LIMBS AND BLOWING AROUND
TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR
OBJECTS.

&&

LAT...LON 3623 7816 3599 7846 3602 7855 3617 7858
      3622 7876 3654 7876 3654 7818
TIME...MOT...LOC 0418Z 218DEG 24KT 3629 7877 3623 7853 3602 7848

26
Local storm report, Jun 27, 12:24 AM EDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1224 AM EDT SAT JUN 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 PM     TSTM WND GST     RDU INTERNATIONAL AIRPO 35.88N  78.79W
06/26/2015  M43 MPH          WAKE               NC   ASOS

            PEAK WIND 24037KT AT 0350Z.

&&

EVENT NUMBER RAH1500792

26
Local storm report, Jun 27, 12:26 AM EDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1226 AM EDT SAT JUN 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     FLASH FLOOD      5 W WAGRAM              34.88N  79.45W
06/26/2015                   SCOTLAND           NC   911 CALL CENTER

            US 501 NORTH CLOSED DUE TO FLOODING BETWEEN SCOTCH
            GROVE RD AND ARCH MCLEAN RD.

&&

EVENT NUMBER RAH1500793

KC
Local storm report, Jun 27, 1:01 AM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
101 AM EDT SAT JUN 27 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     6 S GARNER              35.61N 78.64W
06/26/2015                   WAKE               NC   PUBLIC

            TREES DOWN ON MAL WEATHERS ROAD AND SILVER
            FARM ROAD. POOL ALSO UPROOTED AND BLOWN
            OVER. TIME ESTIMATED FROM REPORTS...AND
            RADAR DATA THAT STRONGLY INDICATE A
            DOWNBURST.

&&

NWS RALEIGH NC
IRIS SYSTEM
Local storm report, Jun 27, 1:08 AM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE RALEIGH NC
108 AM EDT SAT JUN 27 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 PM     TSTM WND GST     1 NW RDU INTERNATIONAL  35.88N 78.79W
06/26/2015  M43 MPH          WAKE               NC   ASOS

            PEAK WIND 24037KT AT 0350Z.

1147 PM     TSTM WND DMG     1 SE BETHESDA           35.94N 78.84W
06/26/2015                   DURHAM             NC   LAW ENFORCEMENT

            MULTIPLE TREES DOWN IN BETHESDA.

1142 PM     TSTM WND DMG     3 E CHAPEL HILL         35.93N 78.99W
06/26/2015                   DURHAM             NC   LAW ENFORCEMENT

            TREE DOWN AT FARRINGTON RD AND EPHESUS
            CHURCH RD.

1123 PM     TSTM WND DMG     CARRBORO                35.92N 79.08W
06/26/2015                   ORANGE             NC   TRAINED SPOTTER

            SEVERAL TREES DOWN AND POWER OUTAGES
            REPORTED IN CARRBORO.

1050 PM     FLASH FLOOD      5 W WAGRAM              34.88N 79.45W
06/26/2015                   SCOTLAND           NC   911 CALL CENTER

            US 501 NORTH CLOSED DUE TO FLOODING BETWEEN
            SCOTCH GROVE RD AND ARCH MCLEAN RD.

0928 PM     TSTM WND DMG     6 W WAGRAM              34.88N 79.47W
06/26/2015                   SCOTLAND           NC   911 CALL CENTER

            TREE DOWN BLOCKING THE ROAD ON SNEADTOWN RD
            NEAR SILVER HILL RD.

0907 PM     TSTM WND DMG     1 N ELLERBE             35.09N 79.76W
06/26/2015                   RICHMOND           NC   911 CALL CENTER

            TREE DOWN AT HWY 73 IN ELLERBE.

0845 PM     TSTM WND DMG     WAGRAM                  34.89N 79.37W
06/26/2015                   SCOTLAND           NC   911 CALL CENTER

            POWER LINE DOWN ON 401 N NEAR WAGRAM.

0835 PM     TSTM WND DMG     4 NNE ANTIOCH           34.93N 79.18W
06/26/2015                   HOKE               NC   911 CALL CENTER

            NUMEROUS TREES DOWN IN RAEFORD. POWER
            OUTAGES AND DIME SIZE HAIL WERE ALSO
            REPORTED.

0742 PM     TSTM WND DMG     1 E ABERDEEN            35.14N 79.40W
06/26/2015                   MOORE              NC   911 CALL CENTER

            SEVERAL TREES DOWN IN THE SOUTHERN
            PINES/ABERDEEN AREA.

0741 PM     HAIL             ABERDEEN                35.14N 79.42W
06/26/2015  E0.75 INCH       MOORE              NC   PUBLIC

            DIME SIZE HAIL REPORTED IN ABERDEEN ALONG
            WITH HEAVY RAIN AND STRONG WINDS.

0718 PM     TSTM WND DMG     2 ESE SOUTHERN PINES    35.17N 79.37W
06/26/2015                   MOORE              NC   911 CALL CENTER

            NUMEROUS TREES DOWN IN SOUTHERN PINES.

0654 PM     TSTM WND DMG     3 SE CARTHAGE           35.31N 79.38W
06/26/2015                   MOORE              NC   911 CALL CENTER

            MOORE CO 911 RECEIVED REPORTS OF NUMEROUS
            TREES AND POWER LINES DOWN IN CARTHAGE.

0605 PM     TSTM WND DMG     4 E RAMSEUR             35.74N 79.58W
06/26/2015                   RANDOLPH           NC   EMERGENCY MNGR

            NUMEROUS TREES AND POWER LINES DOWN BETWEEN
            RAMSEUR AND SILER CITY OFF OF US HWY 64 E.
            MOST ACTIVITY OCCURRED BETWEEN EASTERN
            RANDOLPH RD AND HICKS FARM RD.

0600 PM     TSTM WND DMG     3 SW STALEY             35.77N 79.59W
06/26/2015                   RANDOLPH           NC   911 CALL CENTER

            MULTIPLE TREES DOWN IN NORTHEAST RANDOLPH
            COUNTY. TIME AND LOCATION ESTIMATED BY
            RADAR.

0543 PM     HAIL             CARRBORO                35.91N 79.08W
06/26/2015  E0.25 INCH       ORANGE             NC   AMATEUR RADIO

            SPOTTER REPORTED PEA SIZE HAIL NEAR
            INTERSECTION OF OLD FAYETTEVILLE RD AND
            JONES FERRY RD IN CARBORO.

0540 PM     TSTM WND DMG     3 NE STAR               35.43N 79.75W
06/26/2015                   MONTGOMERY         NC   LAW ENFORCEMENT

            TREE DOWN NEAR THE INTERSECTION OF HOGAN
            FARM RD AND DOVER RD IN STAR.

0537 PM     HAIL             NEWTON GROVE            35.25N 78.36W
06/26/2015  E0.75 INCH       SAMPSON            NC   PUBLIC

            PENNY SIZE HAIL REPORTED IN NEWTON GROVE..

0525 PM     TSTM WND DMG     1 W STEEDS              35.47N 79.82W
06/26/2015                   MONTGOMERY         NC   LAW ENFORCEMENT

            TREE DOWN ON ETHER RD IN STAR.

0504 PM     HAIL             5 E NEW HOPE            35.55N 79.93W
06/26/2015  E0.75 INCH       RANDOLPH           NC   FIRE DEPT/RESCUE

            EMS UNIT REPORTED DIME SIZE HAIL AT
            INTERSECTION OF HIGH PINE CHURCH RD AND
            PISGAH COVERED BRIDGE RD.

0428 PM     TSTM WND DMG     1 NNW DENTON            35.65N 80.12W
06/26/2015                   DAVIDSON           NC   LAW ENFORCEMENT

            LOCAL LAW ENFORCEMENT REPORTED NUMEROUS
            TREES AND POWER LINES DOWN JUST NORTH OF
            DENTON.

0425 PM     HAIL             3 NE COATS CROSSROADS   35.55N 78.50W
06/26/2015  M1.00 INCH       JOHNSTON           NC   NWS EMPLOYEE

            PENNY TO QUARTER SIZE HAIL REPORTED IN
            SOUTHERN CLAYTON.

0425 PM     HAIL             CLAYTON                 35.65N 78.46W
06/26/2015  E1.00 INCH       JOHNSTON           NC   PUBLIC

            PUBLIC REPORT OF NICKEL TO QUARTER SIZE HAIL
            IN CLAYTON.

0421 PM     HAIL             4 WSW CLAYTON           35.62N 78.53W
06/26/2015  E1.00 INCH       JOHNSTON           NC   PUBLIC

            REPORT OF 1 INCH HAIL 6 MILES SOUTHWEST OF
            CLAYTON AT I-40 AND NC-42.

0400 PM     HAIL             6 S GARNER              35.61N 78.64W
06/26/2015  M0.75 INCH       WAKE               NC   NWS EMPLOYEE

            DIME SIZE HAIL REPORTED 6 MILES SOUTH OF
            GARNER.

0400 PM     TSTM WND DMG     6 S GARNER              35.61N 78.64W
06/26/2015                   WAKE               NC   PUBLIC

            TREES DOWN ON MAL WEATHERS ROAD AND SILVER
            FARM ROAD. POOL ALSO UPROOTED AND BLOWN
            OVER. TIME ESTIMATED FROM REPORTS...AND
            RADAR DATA THAT STRONGLY INDICATE A
            DOWNBURST.

0406 PM     HAIL             6 S GARNER              35.61N 78.62W
06/26/2015  E0.75 INCH       WAKE               NC   AMATEUR RADIO

            DIME SIZE HAIL REPORTED AT JORDAN RD & BRACK
            PENNY RD.

0425 PM     HAIL             5 S CLAYTON             35.58N 78.46W
06/26/2015  E1.00 INCH       JOHNSTON           NC   AMATEUR RADIO

            QUARTER SIZE HAIL REPORTED 5 MILES SOUTH OF
            CLAYTON.

&&

NWS RALEIGH NC
IRIS SYSTEM
Local storm report, Jun 27, 1:46 AM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
146 AM EDT SAT JUN 27 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     HEAVY RAIN       5 NNE LAUREL HILL       34.87N 79.50W
06/26/2015  M4.90 INCH       SCOTLAND           NC   AMATEUR RADIO

            OCCURRED BETWEEN 825 PM AND 1110 PM AT
            BROADWELL ROAD AND SNEADS GROVE ROAD

&&

NWS RALEIGH NC
IRIS SYSTEM

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 8:03 PM EDTSevere Thunderstorm WarningRAHHoke, Scotland57 min
Jun 26, 8:16 PM EDTSpecial Weather StatementRAHAnson, Richmond59 min
Jun 26, 8:38 PM EDTSpecial Weather StatementRAHRandolph67 min
Jun 26, 8:53 PM EDTSevere Thunderstorm WarningRAHAnson, Hoke, Richmond, Scotland67 min
Jun 26, 9:09 PM EDTSpecial Weather StatementRAHWayne51 min
Jun 26, 9:33 PM EDTAreal Flood AdvisoryRAHRichmond, Scotland3 hr
Jun 26, 10:17 PM EDTFlash Flood WarningRAHRichmond, Scotland3 hr
Jun 26, 10:25 PM EDTSpecial Weather StatementRAHSampson65 min
Jun 26, 10:47 PM EDTSpecial Weather StatementRAHChatham58 min
Jun 26, 11:00 PM EDTSevere Thunderstorm WarningRAHChatham, Durham, Orange60 min
Jun 26, 11:16 PM EDTAreal Flood AdvisoryRAHChatham, Durham, Orange3 hr
Jun 26, 11:36 PM EDTSevere Thunderstorm WarningRAHDurham, Granville, Wake54 min
Jun 26, 11:40 PM EDTSpecial Weather StatementRAHRandolph50 min
Jun 26, 11:43 PM EDTSpecial Weather StatementRAHForsyth47 min
Jun 27, 12:18 AM EDTSpecial Weather StatementRAHGranville, Vance57 min
Jun 27, 12:50 AM EDTAreal Flood AdvisoryRAHAnson, Montgomery, Richmond, Stanly3 hr
Jun 27, 1:10 AM EDTAreal Flood AdvisoryRAHCumberland, Harnett, Hoke, Lee, Moore, Sampson3 hr
Jun 27, 3:06 AM EDTFlash Flood WarningRAHCumberland, Hoke, Moore3 hr
Jun 27, 12:52 PM EDTSpecial Weather StatementRAHCumberland, Sampson53 min
Jun 27, 1:41 PM EDTSpecial Weather StatementRAHHarnett49 min
Jun 27, 2:42 PM EDTSpecial Weather StatementRAHWake63 min
Jun 27, 4:00 PM EDTSpecial Weather StatementRAHGuilford60 min
Jun 27, 4:38 PM EDTSpecial Weather StatementRAHChatham67 min
Jun 27, 4:44 PM EDTSevere Thunderstorm WarningRAHChatham, Randolph46 min
Jun 27, 4:58 PM EDTSpecial Weather StatementRAHDavidson47 min
Jun 27, 5:00 PM EDTSevere Thunderstorm WarningRAHDavidson, Forsyth45 min
Jun 27, 5:03 PM EDTSevere Thunderstorm WarningRAHHarnett, Hoke, Lee, Moore, Richmond57 min
Jun 27, 5:19 PM EDTSpecial Weather StatementRAHMontgomery56 min
Jun 27, 5:23 PM EDTAreal Flood AdvisoryRAHDavidson, Forsyth, Guilford, Randolph3 hr
Jun 27, 5:27 PM EDTSevere Thunderstorm WarningRAHChatham, Lee48 min
Jun 27, 5:43 PM EDTTornado WarningRAHChatham, Lee22 min
Jun 27, 5:59 PM EDTSpecial Weather StatementRAHMoore, Richmond61 min
Jun 27, 6:09 PM EDTSevere Thunderstorm WarningRAHHoke, Montgomery, Moore, Richmond, Scotland66 min
Jun 27, 6:14 PM EDTSevere Thunderstorm WarningRAHChatham, Harnett, Lee, Wake46 min
Jun 27, 6:22 PM EDTTornado WarningRAHChatham, Harnett, Lee, Wake13 min
Jun 27, 6:26 PM EDTSpecial Weather StatementRAHChatham49 min
Jun 27, 6:43 PM EDTAreal Flood AdvisoryRAHAlamance, Chatham, Hoke, Lee, Moore, Richmond and 1 more3 hr
Jun 27, 6:57 PM EDTSevere Thunderstorm WarningRAHChatham, Harnett, Johnston, Lee, Wake63 min
Jun 27, 7:01 PM EDTFlash Flood WarningRAHGuilford3 hr
Jun 27, 7:10 PM EDTSpecial Weather StatementRAHCumberland, Hoke65 min
Jun 27, 7:39 PM EDTAreal Flood AdvisoryRAHChatham, Cumberland, Harnett, Johnston, Lee, Wake2 hr

Nearby

Flash Flood Watches in North Carolina, 2015Every flash flood watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.